# SDR 06FDEA2013

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE SUPPORT FITTING O/B NR 3 BOLT HOLE FOUND CORROSION.  REMOVED AND REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT AND   OPERATIONAL CHECK CARRIED OUT AS PER AMM 27-50-00-5, FOUND SATIS.
